| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing dysphotopsia in their right eye (od) requiring an explant of the intra-ocular lens (iol).Sutures were required during the explant surgery.The patient is stated to be fully recovered.No additional information was provided.
Additional Manufacturer Narrative
Weight and ethnicity: unknown; requested but not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 9/13/2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of a bausch & lomb sofport lens case.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to visual disturbances could be identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue ¿hm-visual disturbance¿ was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.